Cohomologie des fonctions 0 F n
Groupe de travail d'analyse ultramétrique, Volume 12 (1984-1985) no. 1, Talk no. 9, 10 p.
@article{GAU_1984-1985__12_1_A6_0,
     author = {Carpentier, Michel J.},
     title = {Cohomologie des fonctions $_0 F_n$},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     note = {talk:9},
     pages = {1--10},
     publisher = {Secr\'etariat math\'ematique},
     volume = {12},
     number = {1},
     year = {1984-1985},
     mrnumber = {848991},
     zbl = {0589.12022},
     language = {fr},
     url = {http://www.numdam.org/item/GAU_1984-1985__12_1_A6_0/}
}
TY  - JOUR
AU  - Carpentier, Michel J.
TI  - Cohomologie des fonctions $_0 F_n$
JO  - Groupe de travail d'analyse ultramétrique
N1  - talk:9
PY  - 1984-1985
SP  - 1
EP  - 10
VL  - 12
IS  - 1
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/GAU_1984-1985__12_1_A6_0/
LA  - fr
ID  - GAU_1984-1985__12_1_A6_0
ER  - 
%0 Journal Article
%A Carpentier, Michel J.
%T Cohomologie des fonctions $_0 F_n$
%J Groupe de travail d'analyse ultramétrique
%Z talk:9
%D 1984-1985
%P 1-10
%V 12
%N 1
%I Secrétariat mathématique
%U http://www.numdam.org/item/GAU_1984-1985__12_1_A6_0/
%G fr
%F GAU_1984-1985__12_1_A6_0
Carpentier, Michel J. Cohomologie des fonctions $_0 F_n$. Groupe de travail d'analyse ultramétrique, Volume 12 (1984-1985) no. 1, Talk no. 9, 10 p. http://www.numdam.org/item/GAU_1984-1985__12_1_A6_0/

[1] Adolphson (A.) and Sperber (S.). - Twisted Kloosterman sums and p-adic Bessel functions, Amer. J. of Math., t. 106, 1984, p. 549-591. | MR | Zbl

[2] Carpentier (M.J.). - p-Adic cohomology of generalized hyperkloosterman sums, Thèse, University of Minnesota, 1985.

[3] Dwork (B.). - Bessel functions as p-adic functions of the argument , Duke math. J., t. 41, 1974, p. 711-738. | MR | Zbl

[4] Sperber (S.). - p-Adic hypergeometric functions and their cohomology, Duke math. J., t. 44, 1977, p. 535-589. | MR | Zbl

[5] Sperber (S.). - Newton polygons for general hyperkloosterman sums, "Cohomologie p-adique", Astérisque, t. 119-120, 1984, p. 267-330. | Numdam | MR | Zbl

[6] Wasow (W.). - Asymptotic expansions for ordinary differential equations. - New-York, London, Sydney, Interscience Publishers, 1965 (Pure and applied Mathematics, 14). | MR | Zbl